You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Finite Groups and Invariant Solutions to One-Dimensional Plateau Problems
Proceedings of the American Mathematical Society
Vol. 80, No. 4 (Dec., 1980), pp. 621-626
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2043435
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let $G$ be a finite group of isometries acting on a complete Riemannian manifold. Suppose that $B$ is a 0-dimensional boundary which is $G$-invariant. If the order of $G$ divides the product of the cardinality of the orbit and the density of $B$ at each point, then a $G$-invariant absolutely length minimizing integral current with boundary $B$ can be constructed.
Proceedings of the American Mathematical Society © 1980 American Mathematical Society